Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Red bump near lip, spread on chin and cheeks, Hydrocortisone 0.5, virus or food allergies

My 8 month old son started out with a red raised bump near his lip a week ago. Since he is teething , I thought it was caused by the drool. As days went by, it had gotten worse and has spread to his chin and all over his cheeks. He had red bumps on his chest, but they went away. One doctor said it was a virus and the other doctor said it was food allergies . I ve been using Hydrocortisone 0.5 % at nite and nothing is happening. What do you think this rash is caused from
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Welcome to Health Care Magic Forum,
If it is going away by itself, it is unlikely to be anything very significant. Im not too sure if you can use hydrocort ointment. I advice when again the lesions appear, kindly show it to a dermatologist and then decide on taking any medicine for the same if adviced by the doctor.
Hope he gets well soon.
Answered: Thu, 12 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor